Psyche: A Journal of Entomology

Psyche: A Journal of Entomology / 1982 / Article

Open Access

Volume 89 |Article ID 043961 | https://doi.org/10.1155/1982/43961

Stewart B. Peck, Scott E. Miller, "Type Designations and Synonymies for North American Silphidae (Coleoptera)", Psyche: A Journal of Entomology, vol. 89, Article ID 043961, 6 pages, 1982. https://doi.org/10.1155/1982/43961

Type Designations and Synonymies for North American Silphidae (Coleoptera)

Abstract

This article has no abstract.

This article is in the public domain. This is an open access article, free of all copyright, and may be freely reproduced, distributed, transmitted, modified, built upon, or otherwise used by anyone for any lawful purpose. The work is made available under the Creative Commons CC0 public domain dedication.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views76
Downloads428
Citations